Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

Pain in butt cheek after having rough sex. What medicine should I use to get relief?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1984
Answered : 922 Questions
Question
Hi Dr.,

I was taking a shower this morning and had pain on the entrance of my left butt cheek, not inside. I was having missionary sex with my fiance last night, we were a little rough, so I don't know if this created the problem. What OTC medication can I use? I thought maybe Preparation H. I used a mirror to look and it is the size of a dime, red, and appears bumpy, no bleeding, no itching, just pain. What can I use? I am currently not on any medication and the condoms my fiance uses I have already been exposed to without issue.


Thank you,

XXXXXXX
Posted Tue, 22 Jan 2013 in Constipation
 
 
Answered by Dr. Ajit Naniksingh Kukreja 9 hours later
Hi

Thanks for writing in

From the information that you have provided ,Yes it seems you have had an acute fissure

Any local anesthetic ointment would help relieve pain, sitz bath would help

Avoid straining till it heals, may be a laxative could help

Hope this helps
Do write back in case of doubts
Wishing you a healthy life ahead

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor